Skip to main content

Bifurcation of critical points along gap-continuous families of subspaces

Candela, Anna Maria, Waterstraat, Nils (2017) Bifurcation of critical points along gap-continuous families of subspaces. Journal of Fixed Point Theory and Applications, 19 (4). pp. 3053-3068. ISSN 1661-7738. E-ISSN 1661-7746. (doi:10.1007/s11784-017-0468-3)

PDF - Publisher pdf

Creative Commons Licence
This work is licensed under a Creative Commons Attribution 4.0 International License.
Download (381kB) Preview
PDF - Publisher pdf
Download (555kB) Preview
Official URL


We consider the restriction of twice differentiable functionals on a Hilbert space to families of subspaces that vary continuously with respect to the gap metric. We study bifurcation of branches of critical points along these families, and apply our results to semilinear systems of ordinary differential equations.

Item Type: Article
DOI/Identification number: 10.1007/s11784-017-0468-3
Additional information: Imported from arXiv
Uncontrolled keywords: Bifurcation; gap metric; Grassmannian; spectral flow; semilinear ordinary differential equation
Subjects: Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Nils Waterstraat
Date Deposited: 03 Nov 2015 16:42 UTC
Last Modified: 16 Jan 2020 12:33 UTC
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year